Items where Author is "Shalini, S. L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Somashekara, D. D. and Vidya, K. N. and Shalini, S. L. (2016) On finite forms of certain bilateral basic hypergeometric series and their applications. Journal of Mathematical Research with Applications, 36 (6). pp. 665-672.

Somashekara, D. D. and Narasimha Murthy, K. and Shalini, S. L. (2015) On new forms of the reciprocity theorems. Gulf Journal of Mathematics, 3 (1). pp. 104-117.

Somashekara, D. D. and Shalini, S. L. and Narasimha Murthy, K. (2014) On some continued fraction expansions for the ratios of the function �(a, b). Note di Matematica, 33 (2). pp. 35-42. ISSN 1590-0932

Shalini, S. L. and Somashekara, D. D. and Narasimha Murthy, K. (2011) On a New Summation Formula for 2ψ2 Basic Bilateral Hypergeometric Series and Its Applications. International Journal of Mathematics and Mathematical Sciences, 2011.

This list was generated on Tue Sep 26 17:56:22 2017 IST.